Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
   
Journal of Applied Sciences
  Year: 2011 | Volume: 11 | Issue: 2 | Page No.: 393-396
DOI: 10.3923/jas.2011.393.396
Bayesian Survival Estimator for Weibull Distribution with Censored Data
Al Omari Mohammed Ahmed and Noor Akma Ibrahim

Abstract:
As the most useful distribution for modeling and analyzing life time data in the medical, paramedical and applied sciences among others, Weibull distribution stands out. Nowadays great attention has been given to Bayesian approach and is in contention with other estimation methods. This study explores and compares the performance of Maximum Likelihood and Bayesian using Jeffrey prior and the extension of Jeffrey prior information for estimating the survival function of Weibull distribution with right censored data. On the performance of these estimators with respect to the mean square error and mean percentage error, comparisons are made through simulation study. For all the varying sample size, several specific values of the scale parameter of the Weibull distribution and for the values given for the extension of Jeffrey prior, the estimate of survival function of maximum likelihood is the best compared to the others when the value of extension of Jeffrey prior is 0.4. But then, extension of Jeffrey prior result is the best compared to others when the value of extension of Jeffrey is 1.4.
 [Fulltext PDF]   [Fulltext HTML]   [XML: Abstract + References]   [References]   [View Citation]  [Report Citation]
 RELATED ARTICLES:
  •    Bayesian Survival and Hazard Estimate for Weibull Censored Time Distribution
How to cite this article:

Al Omari Mohammed Ahmed and Noor Akma Ibrahim, 2011. Bayesian Survival Estimator for Weibull Distribution with Censored Data. Journal of Applied Sciences, 11: 393-396.

DOI: 10.3923/jas.2011.393.396

URL: http://scialert.net/abstract/?doi=jas.2011.393.396

 
COMMENT ON THIS PAPER
.
 
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 
 
 
 
 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved